# SDR SWIA200210770

- Difficulty date: April 2, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 12,988 hours, 18,855 cycles
- Engine: Pwa PW118B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AT ABOUT 1500 AGL, THE LEFT ENGINE OIL AURAL WARNING CAME ON.  CONCURRENTLY HEARD RCCB'S CLICKING AND THE OIL NEEDLE FLUCTUATED.  RETURNED TO DEN.  ADDED 4 QUARTS OF OIL AND COMPLIED WITH ST72-344.  NO DEFECTS NOTED.  LEAK CHECK GOOD.
